MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556581
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Impact code: (b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagwire as being used in common bile duct during ercp and removal of stones procedure performed on (b)(6) 2022.During the procedure, the physician used a stone retrieval exactor balloon in the common bile duct over the guidewire.At the time of retraction of the guidewire, the physician noticed a small fragment on the x-ray.They pulled out the guidewire and saw that a part of it was peeled off.It was reported that the coating on the tip was not activated using saline before inserting.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6 (impact codes): impact code f1001 is being used to capture the reportable issue of aborted/cancelled procedure.Block h6 (evaluation conclusion codes): the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.
 
Event or Problem Description

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13929156
Report Number3005099803-2022-01654
Device Sequence Number20396137
Product Code OCY
UDI-Device Identifier08714729339151
UDI-Public08714729339151
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556581
Device Catalogue Number5658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale